Minoclyne and Stomach problems

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Really Lyme
Regular Member


Date Joined Jan 2007
Total Posts : 219
   Posted 8/7/2009 6:54 PM (GMT -6)   
Hello, Any advice out there. I just started again 2 days ago and only half the dose and I am already having stomach pains nad serious brain fog and fatigue.
 
I took this a few years ago maybe it was Doxy and always felt horrible it makes me very spacey and makes me throw up. I finally stopped when it turned into blood.
 
My new Dr said this is definitly the best choice for my Nuero problems and CPN. I need a stomach and a brain though what should i do?
Finding Peace In This Crazy World !
 
Beth
 
FIRST POSITIVE LYME TEST IN NOVEMBER OF 2004
DX- WITH MS  APRIL OF 2005
DX- WITH LYME JULY OF 2006
FINALLY TREATED FOR LYME JANUARY 2007


Really Lyme
Regular Member


Date Joined Jan 2007
Total Posts : 219
   Posted 8/8/2009 6:51 PM (GMT -6)   
Bump, Stomach hurts.
Finding Peace In This Crazy World !
 
Beth
 
FIRST POSITIVE LYME TEST IN NOVEMBER OF 2004
DX- WITH MS  APRIL OF 2005
DX- WITH LYME JULY OF 2006
FINALLY TREATED FOR LYME JANUARY 2007


CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 8/8/2009 6:56 PM (GMT -6)   
Hi Beth,

Have you tried coating your stomach with food before taking it?
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


gorbybelle
Regular Member


Date Joined May 2009
Total Posts : 147
   Posted 8/10/2009 2:39 AM (GMT -6)   
do you take 'acidophilus' or any good probiotic - I am sure you already know about drinking plenty of water with your meds.

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 8/10/2009 1:47 PM (GMT -6)   
I second the probiotics. They should help level everything out in your stomach.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

Co-Moderator Lyme Disease Forum


hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 8/14/2009 6:41 AM (GMT -6)   
This is one of the reasons I stopped taking abx.

My LLMD wanted me to see a gastro doc.

Taking it with food? Check

Taking a probiotic? Check


I still had the runs everyday. I'm off abx and no longer have the runs.

It may have not been the abx; it may have been the probiotic.

Or it could have been the dose. But either way doxy always makes my stomach hurt.
Bit June 08.


Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 35853
   Posted 8/20/2009 1:44 PM (GMT -6)   
Hi All!
I was on Mino (high dose) for 1 yr. It really "got into my brain"!! I suffered a lot of fog, confusion, and some pretty serious depression. Although I only made it 1 yr., I feel that it was well worth it! You definitely need to protect your stomach with as much food as you can & at EVERY dose, it's one of the few abx that can xross the blood/brain barrier.
I won't rattle on about my experience with Mono, but if there are still questions, I might be able to help with my experiences on Mino.

Hope this helps someone!! ~
Trav
- Traveler
"Conditions": Lyme Disease, STARI, RMSF, Hashimoto's Thyroiditis, Lyme Arthritis, Neuro LD, FM, Chronic/acute EBV, IBS-C, Diverticulosis (& "itis") & now Lyme arthritis (?).


IH8Ticks
Regular Member


Date Joined Jan 2009
Total Posts : 296
   Posted 8/20/2009 1:58 PM (GMT -6)   
Are you taking any stomach medication, like Zantac or Protonix? You might need to. Coating the pill in olive oil might also help. Probiotics should help with the runs.

Really Lyme
Regular Member


Date Joined Jan 2007
Total Posts : 219
   Posted 8/20/2009 2:22 PM (GMT -6)   
Thanks. So far as long as I eat with them I am just a little nausus all day. I will try Olive Oil. I really don't like adding more medications. Someone warned me to be careful of stomach medicine because then you become dependent on them. Not sure if thats right someone told me that.
Finding Peace In This Crazy World !
 
Beth
 
FIRST POSITIVE LYME TEST IN NOVEMBER OF 2004
DX- WITH MS  APRIL OF 2005
DX- WITH LYME JULY OF 2006
FINALLY TREATED FOR LYME JANUARY 2007


Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 35853
   Posted 8/20/2009 2:41 PM (GMT -6)   
Hi All!
Really - your info is correct from what I have read. Your body will be kind of 'dependent' on

stomach meds - even otc stuff!! Also, things like decongestants & anti-histamines. Sometimes it is worth it -for example if you

are battling with a possible sinus infection, among other things.

Good luck, and may you find health & peace ~
Trav
- Traveler
"Conditions": Lyme Disease (neuro, gastro, bone, brain, muscle, hearing involved), STARI, RMSF, Hashimoto's Thyroiditis, Lyme Arthritis, Neuro LD, FM, Chronic/acute EBV, IBS-C, Diverticulosis (& "itis") & now Lyme arthritis (?).

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 11:48 AM (GMT -6)
There are a total of 2,885,198 posts in 316,570 threads.
View Active Threads


Who's Online
This forum has 157689 registered members. Please welcome our newest member, Killjoy123.
354 Guest(s), 11 Registered Member(s) are currently online.  Details
Cigafred, KRSPY, Hoagie, FlowersGal, gabybee, dbwilco, PA_grandma, varunsonu, Happier!, jackinthebox, kodaska


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer